# SDR REXA2025020500125

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 23,013 hours, 17,619 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT HYD 3 CAUTION MSG RAN QRH HYD 3 LO PRESS. QRH DID NOT RESOLVE PROBLEM. HYD 3 INDICATED 0 PSI.                                 HYD PUMP 3A CASE SEAL FOUND LEAKING R/R HYD PUMP 3A IAW J/C 900-29-900-914 OPS CHECKS & LEAK CHECKS GOOD FUNCTIONAL CHECK(ACIDITY&CONTAMINATION)COMPLETED IAW J/C 900-29-900-913 HYD SAMPLE ROUTED TO STORES SEE CTRL#4008260-1 FOR SFWI OF HYD SAMPLE
